Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1256–1260 (Mi zvmmf4145)  

Scientific communications

Solution of the Hammerstein equation in Banach spaces

Nguen Byong

Hanoi, DRV

Full text: PDF file (640 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 187–190

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 47H05; Secondary 45G10
Received: 29.03.1984

Citation: Nguen Byong, “Solution of the Hammerstein equation in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1256–1260; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 187–190

Citation in format AMSBIB
\Bibitem{Ngu85}
\by Nguen~Byong
\paper Solution of the Hammerstein equation in Banach spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1256--1260
\mathnet{http://mi.mathnet.ru/zvmmf4145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807355}
\zmath{https://zbmath.org/?q=an:0579.47054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 187--190
\crossref{https://doi.org/10.1016/0041-5553(85)90165-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4145
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022